MAUDE Adverse Event Report: TORNIER INC TORNIER HRS ASSEMBLY SCREW 0MM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

TORNIER INC TORNIER HRS ASSEMBLY SCREW 0MM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Catalog Number ARS655101
Medical Device Problem Codes Component Missing (2306); Device Markings/Labelling Problem (2911); Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis results are not available at the time of this report.A follow-up report will be sent when the analysis is complete.
 
Event or Problem Description
It was reported that the screw which was in the package was the wrong size.The size which should have been in place was a 0mm but this was even shorter and non-exsisting.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: d9/h3, h6 component code.The reported could be confirmed.Photos were provided for investigation and clearly shows the discrepancy in the packaged device and what device should be in the package.A device inspection was not possible since the affected device was not returned, however photos were provided for investigation.The photos confirm that the screws provided for the case were too short for the proximal body to engage with the distal stem.There are two 0mm assembly screws marketed for the tornier hrs system.Catalog # ars655101 corresponds to the screw that is 36.5mm in length.Catalog # ars655118 corresponds to the ¿short¿ screw that is 26.5mm in length.The photos sent clearly show the screw is a ars655118 ¿0mm short screw¿ which will not function properly for this case.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.Based on the investigation, the root cause was attributed to a manufacturing related issue.It was discovered that ars655118 lot az1822082 (quantity (b)(4)) and ars655101 lot az1322077 (quantity (b)(4)) were processed through packaging at the same time.The supplier stated they believe this is a complete swap of lots.They have opened a capa on their end to formalize the root cause and escape.If any additional information is provided, the investigation will be reassessed.H3 other text : device not returned.

Brand Name
TORNIER HRS ASSEMBLY SCREW 0MM
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17146593
Report Number0001649390-2023-00131
Device Sequence Number17596952
Product Code HSD
UDI-Device Identifier00846832093250
UDI-Public00846832093250
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K181420
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberARS655101
Device Lot NumberAZ1322077
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/24/2023
Supplement Date Received by Manufacturer09/04/2023
Initial Report FDA Received Date06/16/2023
Supplement Report FDA Received Date09/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown